# SDR SWIA971490

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Contaminated
- Location: Blue Hyd Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FILTER BLUE SYSTEM LIGHT ILLUMINATED.  RETURNED TO SLC.  REPLACED BLUE SYSTEM RETURN FILTERS.  OPS AND LEAKS CHECKS GOOD.
